changeover - Mirtazapine to Lexapro

Hi all, I generally have social anxiety but the past six months have had nasty panic disorder. I was on Mirtazapine (30mgs) but because of it making me put on 11kgs and making me too sleepy and my circulation go weird I lowered to (15mgs) a night on Sunday and started taking Lexapro (10mgs) every morning, I have to use both of these until I see my doctor next Friday. I have been feeling a bit sick in the tummy which brings on anxiety but I think most of the anxiety has been my brain making it worse from expecting this changeover to be rough, I hear some people come off Mirtz really bad? And trying new meds can make people suicidal? - Hannah from Australia!

3 Replies

oldestnewest
  • I say this to everyone, I've refused Mirtazapine for years and all other anti depressants simply swapping the aforementioned for a healthy diet and a daily fitness regime. The chemical effects on the mind from this alone has stopped me ever requiring medications that I feel doctors give out to easily..The problem isn't fixed by a tablet it's fixed by counselling and dealing with the source of the social anxiety in the first place.

  • Hay I took mirazapine for awhile and it makes ya gain weight and I'm not sure what the effects are coming off it I'm pretty sure bad considering what happend wen I went off them but the sister of cipralex is pretty helpful especially with anxiety it seems pretty harmless to me but I'm no doctor

  • Hi, I'm taking 15mg Mirtazapine in the evening. It has really helped me sleep but does seem to make me hungry as well. I have found whenever medication is changed I have a period where I'm very unsettled as the body gets used to it. But as I feel so awful anyway once I get over this the benefits of taking the meds make it worthwhile. Though I agree it is better to treat the anxiety by counselling if that is available to you!

You may also like...